On the endomorphism algebra of modular Gelfand-Graev representations

Bonnafé, C. & Kessar, R. (2008). On the endomorphism algebra of modular Gelfand-Graev representations. Journal of Algebra, 320(7), pp. 2847-2870. doi: 10.1016/j.jalgebra.2008.05.029

Download (309kB) | Preview


We study the endomorphism algebras of a modular Gelfand-Graev representation of a finite reductive group by investigating modular properties of homomorphisms constructed by Curtis and Curtis-Shoji.

Item Type: Article
Additional Information: 25 pages
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
Related URLs:
URI: http://openaccess.city.ac.uk/id/eprint/1901

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics